Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    382

31st July 2017

elliee9

202 views

So at the moment I am about 3 weeks into taking 408mg Lymecycline, and my acne is probably worse than ever!!! 
I know that i should be waiting it out because my derm recommended 10 weeks of dosage, however Im just feeling incredibily self concious. 
When i last saw my derm (3 weeks ago) he said that i should do a second dosage of roacctuane. My thoughts on it are completely 'iffy'- yes- it made my acne so much better after around 6 months, however those 6 months were unbearable for me, simply because I already suffer with depression. So when my derm recommended taking it again I had to turn it down for my own mental health... 
I have booked an appointment in with my GP instead for Thursday to see if she can help or has any other suggestions. 



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×